Results 21 to 30 of about 513,855 (110)

Weighted Hermite-Hadamard inequalities for r-times differentiable preinvex functions for k-fractional integrals

open access: yesDemonstratio Mathematica, 2023
In this article, we have established some new bounds of Fejér-type Hermite-Hadamard inequality for kk-fractional integrals involving rr-times differentiable preinvex functions.
Zafar Fiza, Mehmood Sikander, Asiri Asim
doaj   +1 more source

Hermite-Hadamard-Fejér Inequalities for Preinvex Functions on Fractal Sets [PDF]

open access: yesSahand Communications in Mathematical Analysis, 2023
In this paper, for generalised preinvex functions, new estimates of the Fej\'{e}r-Hermite-Hadamard inequality on fractional sets $\mathbb{R}^{\rho }$ are given in this study.
Sikander Mehmood, Fiza Zafar
doaj   +1 more source

Some New Versions of Integral Inequalities for Left and Right Preinvex Functions in the Interval-Valued Settings

open access: yesMathematics, 2022
The principles of convexity and symmetry are inextricably linked. Because of the considerable association that has emerged between the two in recent years, we may apply what we learn from one to the other.
Muhammad Bilal Khan   +4 more
doaj   +1 more source

Some Hadamard–Fejér Type Inequalities for LR-Convex Interval-Valued Functions

open access: yesFractal and Fractional, 2021
The purpose of this study is to introduce the new class of Hermite–Hadamard inequality for LR-convex interval-valued functions known as LR-interval Hermite–Hadamard inequality, by means of pseudo-order relation ( ≤p ).
Muhammad Bilal Khan   +4 more
doaj   +1 more source

Refinements of the Hermite-Hadamard Integral Inequality for Log-Convex Functions [PDF]

open access: yes, 2000
Two refinements of the classical Hermite-Hadamard integral inequality for log-convex functions and applications for special means are ...
Dragomir, Sever S
core   +3 more sources

Harmonically Convex Fuzzy-Interval-Valued Functions and Fuzzy-Interval Riemann–Liouville Fractional Integral Inequalities

open access: yesInternational Journal of Computational Intelligence Systems, 2021
It is well known that the concept of convexity establishes strong relationship with integral inequality for single-valued and interval-valued function.
Gul Sana   +4 more
doaj   +1 more source

Hermite-Hadamard-Fejér Type Inequalities with Generalized K-Fractional Conformable Integrals and Their Applications

open access: yesMathematics, 2022
In this work, we introduce new definitions of left and right-sides generalized conformable K-fractional derivatives and integrals. We also prove new identities associated with the left and right-sides of the Hermite-Hadamard-Fejér type inequality for ϕ ...
Humaira Kalsoom, Zareen A. Khan
doaj   +1 more source

Generalizations of the Hermite-Hadamard Type Inequalities for Functions whose Derivatives are s-Convex [PDF]

open access: yes, 2009
Some new results related to the right-hand side of the Hermite- Hadamard type inequality for the class of functions whose derivatives at certain powers are s-convex functions in the second sense are ...
Kirmaci, US   +3 more
core   +3 more sources

A Generalized Version of Polynomial Convex Functions and Some Interesting Inequalities with Applications

open access: yesJournal of Mathematics, Volume 2023, Issue 1, 2023., 2023
In this article, we introduce a general class of convex functions and proved some of its basic properties. We establish Hermite‐Hadamard type inequalities as well as fractional version of Hermite‐Hadamard type inequalities by using Riemann‐Liouville integral operator. At the end, some application to special means of real numbers are also given.
Xiaogang Liu   +4 more
wiley   +1 more source

Some Interesting Inequalities for the Class of Generalized Convex Functions of Higher Order

open access: yesJournal of Function Spaces, Volume 2023, Issue 1, 2023., 2023
In this paper, we study a generalized version of strongly reciprocally convex functions of higher order. Firstly, we prove some basic properties for addition, scalar multiplication, and composition of functions. Secondly, we establish Hermite‐Hadamard and Fejér type inequalities for the generalized version of strongly reciprocally convex functions of ...
Limei Liu   +5 more
wiley   +1 more source

Home - About - Disclaimer - Privacy